# SDR 99ZZZX1977

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N265RG
- Make and model: Cessna 421C
- Aircraft serial: 421C0833
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Broken
- Location: Te Flap
- Part time: 7,700 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN COMPLETING REPAIRS TO FLAP SYS AFTER PILOT ENCOUNTERED A FULL FLAP SPLIT WITH RT FLAP ALL THE WAY RETRACTED AND LT FLAP AT FULL EXTENSION, FOUND RT FLAP DOWN CABLE P/N 5000008-62 FRAYED AND BROKEN 2.5 INCHES INBD OF WHERE FLAP PRE-SELECT INSTALL CABLE CLAMP WAS INSTALLED.  CABLE FRAYED AND BROKE BETWEEN DETAIL B NR 39 PULLEY BRACKET AND DETAIL C NR 14 CABLE CLAMP.  WHEN THIS HAPPENED, FLAP WENT INTO FULL RETRACTION AND PULLED PRE-SELECT FLAP IND INTO FULL UP POSITION WHICH MADE FLAP SELECTOR USELESS.  PILOT WAS ON DESCENT FOR LANDING AND THIS PITCHED ACFT INTO A STEEP RT BANK.  PILOT REGAINED CONTROL BY GIVING FULL LT AILERON RUNNING ENGINES TO FULL POWER AND RETRACTING LANDING GEAR.   UNEVENTFUL LANDING.
